# SDR SWAA2022061513768

- Difficulty date: May 31, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FWD SHIELD ANGLE SUPPORT BETWEEN BS 767 & 787 RBL 20' LOWER SURFACE CORROSION.   REMOVED CORROSION AT AFT CARGO COMP. FWD SHIELD ANGLE SUPPORT LOWER SURFACE IAW  AMM-51-00-53-201-NG-01.  PERFORMED UT THICKNESS INSP ON REWORK AREA. IAW  NDT PART 4 51-00-00 PROCE 3.  FOUND TO BE WITHIN LIMITS IAW SRM 53-60-15-1A-1.  TREATED AND PRIMED AFFECTED AREA AT AFT CARGO COMPARTMENT FWD SHIELD ANGLE SUPPORT IAW AMM 51-00-59 AND 51-21-72-370-804.
